# SDR UALA2012021500926

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 65,645 hours, 9,463 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FUEL VALVE R' STATUS MSG AFTER SHUTDOWN WITH NON ACTIVE MTC MSG 73-60212 RECORDED ON MAT.   CHKD AND CLEANED CONNECTORS DM76001C, D71074P, D71024P. CKD WIRES W0625-2950B-16 & W625-2 950W-16, W0629-2950B-16 & W0629-2950W-16. CLEARED MSG AND CYCLED FUEL CUTOFF SW SEVERAL TIMES WITH EEC POWERED, NO MSGS. ACCOMPLISHED ENGINE IDLE RUN PER AMM. START, OPS AND SHUTDOWN NORMAL WITHOUT ANY FAULTS OR MSGS. NO DEFECTS NOTED. NO OPENS OR SHORTS FOUND.
